# SDR YENA2024012400085

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 82,652 hours, 29,810 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#627, JFK-POP. 'DURING DESCENT THROUGH 5,000' F/A CALLED TO INFORM PILOTS OF DIRTY SOCKS ODOR , DESCRIBED AS VERY STRONG. PILOTS DETECTED IT AS WELL ALTHOUGH FAINT. PAX COMPLAINED AND F/A'S WERE NAUSIATED. POWER AT IDLE AND APU NOT RUNNING.  (ODOR EVENT DIRTY SOCK SMELL)  ( PACKS ); COMPLIED WITH IDENTIFICATION/DETECTION TABLE PER AIRBUS 05-50-00-810-831A. REMOVED APU BLEED AIR DUCT-ELBOW, NO CONTAMINATION FOUND. REMOVED ACCESS PANEL 191BB + 192FB AND REMOVED BLEED AIR DUCT BETWEEN  OZONE FILTERS, NO CONTIMINATION FOUND. WORK PER AMM 36-10-00-615-802-A. PERFOMED LEVEL ONE DECONTAMINATION, NO ODOR DETECTED AT THIS TIME. ALL WORK DONE PER INFO NOTICE 2017-T015J. THIS CLEARS MDDR # 536474. MX-4 UPDDATED. PLACARD REMOVED. MCC NOTIFIED.'
